# SDR FDEA202104040981

- Difficulty date: April 4, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fillet
- Condition: Debonded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR FILLET PNL 154EB FWD OF W/W IS DISBONDED. PERFORMED BONDING PROCEDURE FOR PNL 154EB REPAIR AREA PER SRM 51-62-01 VII   REPAIR "H".
